TY - JOUR AU - Nucci, M. C. AU - Campoamor Stursberg, Otto-Rudwig PY - 2021 DO - 10.1063/5.0007377 SN - 0022-2488 UR - https://hdl.handle.net/20.500.14352/7290 T2 - Journal of mathematical physics AB - All maximally superintegrable Hamiltonian systems in three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] are shown to possess hidden symmetries leading to their linearization, likewise the maximally... LA - eng PB - American Institute of Physics KW - Hamilton-Jacobi equations KW - Hamiltonian mechanics KW - Symmetry algebra KW - Group analysis approach KW - Lie algebras TI - Maximally superintegrable systems in flat three-dimensional space are linearizable TY - journal article VL - 62 ER -